# SDR AALA20130323007

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 85,835 hours, 13,596 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT MIA-LHR.  CREW REPORTED CAPTAINS STANDBY ATTITUDE DISPLAY BLANKED DURING CRUISE.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED INERTIAL REFERENCE UNIT. SYSTEM GROUND CHECK NORMAL OPERATION.
